zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A note on the stability and boundedness results of solutions of certain fourth order differential equations. (English) Zbl 1069.34054
Summary: The purpose of this paper is to investigate the asymptotic stability of the zero solution of $x^{(4)}+\varphi(\ddot x)\dddot+f(x,\dot x)+h(x)=0$ with $p\equiv 0$ and the boundedness of all solutions of $x^{(4)}+\varphi(\ddot x)\dddot x+f(x,\dot x)\ddot x+g(\dot x)+h(x)= 0$ with $p\ne 0$. The results obtained here revise, improve and include some results in the literature.

MSC:
34C11Qualitative theory of solutions of ODE: growth, boundedness
34D20Stability of ODE
WorldCat.org
Full Text: DOI
References:
[1] Cartwright, M. L.: On the stability of solutions of certain differential equations of the fourth-order. Quart. J. Mech. appl. Math. 9, No. 4, 185-194 (1956) · Zbl 0071.30901
[2] Chin, P. S. M: Stability results for the solutions of certain fourth-order autonomous differential equations. Int. J. Control, No. 4, 1163-1173 (1989) · Zbl 0696.93048
[3] Ezeilo, J. O. C: On the boundedness and the stability of solutions of some differential equations of the fourth order. J. math. Anal. appl. 5, 136-146 (1962) · Zbl 0107.29602
[4] Ezeilo, J. O. C: A stability result for solutions of a certain fourth order differential equation. J. London math. Soc. 37, 28-32 (1962) · Zbl 0101.30702
[5] Harrow, M.: A stability result for solutions of certain fourth order homogeneous differential equations. J. London math. Soc. 42, 51-56 (1967) · Zbl 0145.11405
[6] Harrow, M.: On the boundedness and the stability of solutions of some differential equations of the fourth order. SIAM J. Math. anal. 1, 27-32 (1970) · Zbl 0247.34038
[7] Ku, Y. H.: Lyapunov function of a fourth-order system. IEEE trans. Automat. control 9, 276-278 (1964)
[8] Shi-Zhong, L.; Zheng-Rong, L.; Yuan-Hong, Y.: Stability for certain fourth-order nonlinear differential equations. Demonstratio Mathematica 31, No. 1, 87-96 (1998)
[9] Wu, X.; Xiong, K.: Remarks on stability results for the solutions of certain fourth-order autonomous differential equations. Int. J. Control. 69, No. 2, 353-360 (1998) · Zbl 0934.34039